# SDR AALA971805

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON UPPER SIDE OF STR 19R AT BS 475 BELOW COOLING AIR EXHAUST DUCT.  REPAIRED STRINGER PER SRM 53-10-3. TST:  70,323.2 HOURS.  CYCLES, 48,507.  (X)
